MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120166
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Three photos was reviewed.All the three photos shows the catheter loaded into a unknown introducer sheath and noted to be bloody.The balloon noted to be stuck within the sheath and the distal end of the balloon noted to be bunched and prolapsed, no other specific damage noted on the photos.Therefore, based on the photo review, the reported difficult to remove can be confirmed as the catheter noted to be stuck within the sheath.Therefore the investigation was confirmed for the reported the reported difficult to remove as the catheter noted to be stuck within the sheath was observed from the submitted photo.A definitive root cause for the difficult to remove could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly got stuck in the sheath during removal.The procedure was completed using another sheath.There was no reported patient injury.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12603121
Report Number2020394-2021-01847
Device Sequence Number1428640
Product Code DQY
UDI-Device Identifier00801741060847
UDI-Public(01)00801741060847
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG120166
Device Catalogue NumberATG120166
Device Lot Number93QD0046
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR